On the numerical solution of problems of elasticity theory
Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 323-327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_2_a15,
author = {S. M. Belotserkovskii and I. K. Lifanov and M. M. Soldatov},
title = {On the numerical solution of problems of elasticity theory},
journal = {Doklady Akademii Nauk},
pages = {323--327},
year = {1984},
volume = {277},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a15/}
}
TY - JOUR AU - S. M. Belotserkovskii AU - I. K. Lifanov AU - M. M. Soldatov TI - On the numerical solution of problems of elasticity theory JO - Doklady Akademii Nauk PY - 1984 SP - 323 EP - 327 VL - 277 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a15/ LA - ru ID - DAN_1984_277_2_a15 ER -
S. M. Belotserkovskii; I. K. Lifanov; M. M. Soldatov. On the numerical solution of problems of elasticity theory. Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 323-327. http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a15/